Homotopy Decompostitions of Equivariant Function Spaces.

Reinhard Schultz

Mathematische Zeitschrift (1973)

  • Volume: 131, page 49-76
  • ISSN: 0025-5874; 1432-1823

How to cite


Schultz, Reinhard. "Homotopy Decompostitions of Equivariant Function Spaces.." Mathematische Zeitschrift 131 (1973): 49-76. <http://eudml.org/doc/171879>.

author = {Schultz, Reinhard},
journal = {Mathematische Zeitschrift},
pages = {49-76},
title = {Homotopy Decompostitions of Equivariant Function Spaces.},
url = {http://eudml.org/doc/171879},
volume = {131},
year = {1973},

AU - Schultz, Reinhard
TI - Homotopy Decompostitions of Equivariant Function Spaces.
JO - Mathematische Zeitschrift
PY - 1973
VL - 131
SP - 49
EP - 76
UR - http://eudml.org/doc/171879
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.